# SDR DLM88011536

- Difficulty date: September 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 32,292 hours, 25,883 cycles
- Engine time: 11,387 hours, 19,168 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Oil Cap
- Part number: 499201431
- Part serial: APU
- Condition: Damaged
- Location: Apu
- Part time: 11,387 hours, 19,168 cycles
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O SMOKE ALARM WENT OFF AT 6500 FT SMOKE WASN'T      EVIDENT IN COCKPIT FUMES WERE EVIDENT IN CABIN - FOUND APU OIL CAP O-RING CUT - REPLACED SAME - CLEANED AREA - PERFORMED DUCT BURNOUT
